Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 152910, 7 pages
http://dx.doi.org/10.1155/2014/152910
Research Article

Generalized Almost Convergence and Core Theorems of Double Sequences

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 15 May 2014; Accepted 15 June 2014; Published 15 July 2014

Academic Editor: Abdul Latif

Copyright © 2014 S. A. Mohiuddine and Abdullah Alotaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Pringsheim, “Zur Theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167–190, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. S. Banach, Théorie des Opérations Linéaires, Monografie Matematyczne, Warszawa, Poland, 1932.
  4. S. A. Mohiuddine, “An application of almost convergence in approximation theorems,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1856–1860, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. F. Móricz and B. E. Rhoades, “Almost convergence of double sequences and strong regularity of summability matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 2, pp. 283–294, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Başarir, “On the strong almost convergence of double sequences,” Periodica Mathematica Hungarica, vol. 30, no. 3, pp. 177–181, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Başar and M. Kirisçi, “Almost convergence and generalized difference matrix,” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 602–611, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Čunjalo, “Almost convergence of double subsequences,” Filomat, vol. 22, no. 2, pp. 87–93, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. P. Duran, “Infinite matrices and almost-convergence,” Mathematische Zeitschrift, vol. 128, pp. 75–83, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. C. Eizen and G. Laush, “Infinite matrices and almost convergence,” Mathematica Japonica, vol. 14, pp. 137–143, 1969. View at Google Scholar · View at MathSciNet
  11. J. P. King, “Almost summable sequences,” Proceedings of the American Mathematical Society, vol. 17, pp. 1219–1225, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Mursaleen and E. Savas, “Almost regular matrices for double sequences,” Studia Scientiarum Mathematicarum Hungarica, vol. 40, pp. 205–212, 2003. View at Google Scholar
  13. P. Schaefer, “Matrix transformations of almost convergent sequences,” Mathematische Zeitschrift, vol. 112, pp. 321–325, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. M. Mursaleen and S. A. Mohiuddine, “Banach limit and some new spaces of double sequences,” Turkish Journal of Mathematics, vol. 36, no. 1, pp. 121–130, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. S. A. Mohiuddine and A. Alotaibi, “Almost conservative four-dimensional matrices through de la Vallée-Poussin mean,” Abstract and Applied Analysis, vol. 2014, Article ID 412974, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B. Altay and F. Başar, “Some new spaces of double sequences,” Journal of Mathematical Analysis and Applications, vol. 309, no. 1, pp. 70–90, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. C. Çakan, B. Altay, and M. Mursaleen, “The σ-convergence and σ-core of double sequences,” Applied Mathematics Letters, vol. 19, no. 10, pp. 1122–1128, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. H. J. Hamilton, “Transformations of multiple sequences,” Duke Mathematical Journal, vol. 2, no. 1, pp. 29–60, 1936. View at Publisher · View at Google Scholar · View at MathSciNet
  19. F. Móricz, “Extensions of the spaces c and c0 from single to double sequences,” Acta Mathematica Hungarica, vol. 57, no. 1-2, pp. 129–136, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. A. Mohiuddine and A. Alotaibi, “Some spaces of double sequences obtained through invariant mean and related concepts,” Abstract and Applied Analysis, vol. 2013, Article ID 507950, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Mursaleen and S. A. Mohiuddine, “Regularly σ-conservative and σ-coercive four dimensional matrices,” Computers & Mathematics with Applications, vol. 56, no. 6, pp. 1580–1586, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. Mursaleen and S. A. Mohiuddine, “Almost bounded variation of double sequences and some four dimensional summability matrices,” Publicationes Mathematicae Debrecen, vol. 75, no. 3-4, pp. 495–508, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. Mursaleen and S. A. Mohiuddine, “Some new double sequence spaces of invariant means,” Glasnik Matematicki, vol. 45, no. 1, pp. 139–153, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. Mursaleen and S. A. Mohiuddine, “On σ-conservative and boundedly σ-conservative four-dimensional matrices,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 880–885, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. R. F. Patterson, “Comparison theorems for four dimensional regular matrices,” Southeast Asian Bulletin of Mathematics, vol. 26, no. 2, pp. 299–305, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  26. G. M. Robison, “Divergent double sequences and series,” Transactions of the American Mathematical Society, vol. 28, no. 1, pp. 50–73, 1926. View at Publisher · View at Google Scholar · View at MathSciNet
  27. K. Knopp, “Zur theorie der limitierungsverfahren,” Mathematische Zeitschrift, vol. 31, no. 1, pp. 97–127, 1930. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. I. J. Maddox, “Some analogues of Knopp's core theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 4, pp. 605–614, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  29. R. F. Patterson, “Double sequence core theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 785–793, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. Mursaleen and O. H. H. Edely, “Almost convergence and a core theorem for double sequences,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 532–540, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. M. Mursaleen and S.A. Mohiuddine, “Double σ-multiplicative matrices,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 991–996, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. M. Mursaleen and S. A. Mohiuddine, “Invariant mean and some core theorems for double sequences,” Taiwanese Journal of Mathematics, vol. 14, no. 1, pp. 21–33, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  33. S. Mishra, B. Satapathy, and N. Rath, “Invariant means and σ-core,” The Journal of the Indian Mathematical Society, vol. 60, no. 1–4, pp. 151–158, 1994. View at Google Scholar · View at MathSciNet
  34. K. Kayaduman and C. Çakan, “The Cesáro core of double sequences,” Abstract and Applied Analysis, vol. 2011, Article ID 950364, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  35. M. Mursaleen, “Almost strongly regular matrices and a core theorem for double sequences,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 523–531, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus